# SDR GTIA2023121137687

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 12,952 hours, 5,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN FLIGHT DECK. STARTED SHORT FINAL AND TAXI IN-T/S IAW TSM 05-50-00-810-831-A. PACK DECONTAMINATION DONE FUMES NO LONGER PRESENT. A/C OK FOR SVC. MOC 69159
